# SDR 95ZZZW590

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: BA1701
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 523 - ATL-MCO - BURNED SMELL IN COCKPIT, SMELL DISSIPATED AND DID NOT RETURN.  REPLACED BALLAST TRANSFORMER, P/N NR BA1701.
